MAUDE Adverse Event Report: Cook Inc Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter; FGE Stents, drains and dilators for the biliary ducts

Cook Inc Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter; FGE Stents, drains and dilators for the biliary ducts
Model Number G09501
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Malfunction

Brand Name
Ultrathane Mac-Loc Locking Loop Multipurpose Drainage Catheter
Common Device Name
FGE Stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50043062
Report Number1820334-2026-00763
Device Sequence Number16078872
Product Code FGE
UDI-Device Identifier00827002095014
UDI-Public(01)00827002095014(17)280825(10)16756120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09501
Device Catalogue NumberULT8.5-38-25-P-6S-CLM-RH
Device Lot Number16756120
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight149 LB
Patient RaceAsian